On time sequences that realize characteristic and lower characteristic vectors of solutions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 738-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a3,
author = {N. A. Izobov},
title = {On time sequences that realize characteristic and lower characteristic vectors of solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {738--744},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a3/}
}
N. A. Izobov. On time sequences that realize characteristic and lower characteristic vectors of solutions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 738-744. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a3/